# SDR UALA2012092105355

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED STA 334 STR 25L.  REMOVED DAMAGE HFEC C-W P ER NDT MANUAL PT6. 51-00-19.  REPAIR ACCOMPLISHED PER ECRA 5311- 01565.  THE FUSELAGE SKIN REPAIR INSTALLED BETWEEN BS 216-343 AND STR 21L-25L.
